MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM STAPLER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM STAPLER; STAPLE, IMPLANTABLE
Catalog Number TL60
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date of event: month and day unknown.Only year (2019) is known.Batch # unk.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure the staples deployed but did not form correctly.It is unknown how the procedure was completed and there were no patient consequences reported.No additional information.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9535469
Report Number3005075853-2019-24849
Device Sequence Number11624391
Product Code GDW
UDI-Device Identifier10705036013181
UDI-Public10705036013181
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTL60
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1